Search Results for: 11N

On an analogue of Buchstab’s identity

Debika Banerjee and Makoto Minamide Notes on Number Theory and Discrete Mathematics Print ISSN 1310–5132, Online ISSN 2367–8275 Volume 22, 2016, Number 1, Pages 8—17 Download full paper: PDF, 206 Kb Details Authors and affiliations Debika Banerjee Harish-Chandra Research Institute … Continue reading

Prime values of meromorphic functions and irreducible polynomials

Simon Davis Notes on Number Theory and Discrete Mathematics, ISSN 1310-5132 Volume 21, 2015, Number 4, Pages 36—39 Download full paper: PDF, 150 Kb Details Authors and affiliations Simon Davis Research Foundation of Southern California 8837 Villa La Jolla Drive … Continue reading

Improving Riemann prime counting

Michel Planat and Patrick Solé Notes on Number Theory and Discrete Mathematics, ISSN 1310-5132 Volume 21, 2015, Number 3, Pages 38—44 Download full paper: PDF, 201 Kb Details Authors and affiliations Michel Planat Institut FEMTO-ST, CNRS, 15 B Avenue des … Continue reading

Distribution of prime numbers by the modified chi-square function

Daniele Lattanzi Notes on Number Theory and Discrete Mathematics, ISSN 1310-5132 Volume 21, 2015, Number 1, Pages 18—30 Download full paper: PDF, 246 Kb Details Authors and affiliations Daniele Lattanzi Former ENEA-FUS, Frascati, Roma, Italy Private address: Via La Spezia … Continue reading

A natural partial order on the prime numbers

Lucian M. Ionescu Notes on Number Theory and Discrete Mathematics, ISSN 1310-5132 Volume 21, 2015, Number 1, Pages 1—9 Download full paper: PDF, 229 Kb Details Authors and affiliations Lucian M. Ionescu Department of Mathematics, Illinois State University IL 61790-4520, … Continue reading

AMS Codes

This functionality is currently in “beta”. You can use the search box for specific AMS codes, which are not in the list. 00A65 05A15 05A19 05A20 05C20 05C40 05C69 11A07 11A25 11A41 11A51 11A55 11B05 11B25 11B37 11B39 11B50 11B65 … Continue reading

On certain bounds and limits for prime numbers

József Sándor Notes on Number Theory and Discrete Mathematics, ISSN 1310-5132 Volume 18, 2014, Number 1, Pages 1—5 Download full paper: PDF, 165 Kb Details Authors and affiliations József Sándor Babeș-Bolyai University, Department of Mathematics Str. Kogălniceanu nr. 1, 400084 … Continue reading

On the composition of the functions σ and φ on the set Zs+(P*)

Aleksander Grytczuk Notes on Number Theory and Discrete Mathematics, ISSN 1310-5132 Volume 19, 2013, Number 1, Pages 14—18 Download full paper: PDF, 152 Kb Details Authors and affiliations Aleksander Grytczuk Faculty of Mathematics, Computer Science and Econometrics University of Zielona … Continue reading

The relation between π(x) and certain arithmetic functions

Magdalena Corciovei-Bănescu Notes on Number Theory and Discrete Mathematics, ISSN 1310-5132 Volume 17, 2011, Number 3, Pages 1—9 Download full paper: PDF, 178 Kb Details Authors and affiliations Magdalena Corciovei-Bănescu Faculty of Mathematics and Informatics, Constanța Bd. Mamaia 124, 8700 … Continue reading

On a limit involving the product of prime numbers

József Sándor and Antoine Verroken Notes on Number Theory and Discrete Mathematics, ISSN 1310-5132 Volume 17, 2011, Number 2, Page 1—3 Download full paper: PDF, 142 Kb Details Authors and affiliations József Sándor Babeș-Bolyai University of Cluj, Romania Antoine Verroken … Continue reading